Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2015, Volume 17, Number 1, Pages 3–13 (Mi vmj527)  

This article is cited in 2 scientific papers (total in 2 papers)

On optimal recovery of Dirichlet problem from a boundary function known approximately

E. V. Abramova

Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University), Moscow, Russia

Abstract: The problem of best (optimal) recovery of a solution of the Dirichlet problem for the upper half-plane from the Fourier transform of the boundary functions known approximately in considered. A series of optimal recovery methods are found and the corresponding errors recovery are calculated.

Key words: ptimal recovery, extremal problem, Dirichlet's problem, Fourier transform.

Full text: PDF file (223 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 02.09.2014

Citation: E. V. Abramova, “On optimal recovery of Dirichlet problem from a boundary function known approximately”, Vladikavkaz. Mat. Zh., 17:1 (2015), 3–13

Citation in format AMSBIB
\Bibitem{Abr15}
\by E.~V.~Abramova
\paper On optimal recovery of Dirichlet problem from a~boundary function known approximately
\jour Vladikavkaz. Mat. Zh.
\yr 2015
\vol 17
\issue 1
\pages 3--13
\mathnet{http://mi.mathnet.ru/vmj527}


Linking options:
  • http://mi.mathnet.ru/eng/vmj527
  • http://mi.mathnet.ru/eng/vmj/v17/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Magaril-Il'yaev, E. O. Sivkova, “Optimal recovery of semi-group operators from inaccurate data”, Eurasian Math. J., 10:4 (2019), 75–84  mathnet  crossref
    2. G. G. Magaril-Il'yaev, K. Yu. Osipenko, E. O. Sivkova, “Optimal Recovery of Pipe Temperature from Inaccurate Measurements”, Proc. Steklov Inst. Math., 312 (2021), 207–214  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:204
    Full text:80
    References:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021